Hi, my name is Andreia, I want to know how long before tinnitus from cymbalta goes away ? How much days do I have to wait since I left that drug for about 7 days . Please I need an answer. Thank you
Since it’s been about 7 days, it should be out of your bloodstream but do give yourself another 2 to 3 weeks for all symptoms of this drug to go away. If you’re still having issues then talk to your doctor because cymbalta is one of those drugs that some people can still feel the effects from even years after stopping. Hope it works out for you.
Hi, thanks for your reply. It’s been almost 15 days and I still have the ringing in my left ear. My doctor switch me to Prozac because I was not able to left cymbalta , it was very difficult. So my doctor used the Prozac trick. My doctor told me that no one had complained about tinnitus before. So you think that I should have this for years and it may never go away? Oh my god! I don’t have any doubt that this drug triggered my tinnitus and of course tinnitus is listed as a side effect. This is a nightmare that’s not going to end? Do you know some people that had tinnitus from cymbalta and it eventually fade in time? I need some evidence that this is going to end for me. I’m only 26 years old, I’m too young to have tinnitus and live with it. So you think it will pass within 2/3 weeks? Thanks for your answer. Best wishes
Your email address will not be published. Required fields are marked *
Save my name, email, and website in this browser for the next time I comment.
Notify me of new posts by email.
This site uses Akismet to reduce spam. Learn how your comment data is processed.